# SDR F3LA2019021200016

- Difficulty date: February 11, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N322FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07983
- Aircraft time: 4,589 hours, 1,908 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830D000001
- Part serial: 0830D00LI234177
- Condition: Failed
- Location: Slat System
- Part time: 4,589 hours, 1,908 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL  SLATS FAULT ECAM SLATS AT ZERO, FLAPS WORK. THE PREVIOUS 2 FLIGHTS ALSO HAD THE SAME ECAM.     REMOVED AND REPLACED TYPE A SLAT ACTUATOR ASSEMBLY, OPS AND RIG CHECKS GOOD, REFERENCE AMM 27-84-48 PB401 LEFT WING #11 SLAT TRACK 6041CM.
